# SDR UALA2011012800484

- Difficulty date: January 28, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 67,168 hours, 25,187 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 14J29500
- Condition: Faulty
- Location: Pneumatic Duct
- Component: Duct
- Component part number: 212N30371
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR NOISE REPORTED, LT SIDE FWD OF DOOR 3L.  SEE THIS AND CHECK  POSITIVE PRESS RELIEF VALVES. LOCAL MECH REPORTS APU PNEUMATIC DUCT LEAKING AT CLAMP LOCATED AT STA 1410 (AFT PIT-LT SIDEWALL).  ADJUSTING CLAMP MOVES LEAK TO DIFFERENT POSITION. NEEDS NEW CLAMP.  COMPLIED WITH MEL.-INF-  :REF IPC36-11-01-020 ITM 75 PCN 170-0208.  PIT SIDEWALL MARKED WITH TAPE FOR CLAMP LOCATION.   REPLACED APU DUCT ASSY IN AFT PIT.
